AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE
Back to Search Results |
| Model Number |
TB-0535FCS |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the reported phenomenon occurred by the following mechanism: 1.Grasping section was closed without grasping anything while the output in seal & cut mode was activated, (this includes after tissue resection) causing the tissue pad to wear out.2.The non-insulated area of the grasping section and the probe came into contact due to wear of the tissue pad.3.The output in seal & cut was activated while the non-insulated area of the grasping section was in contact with the probe.As a result, a contact mark developed.4.A force to activate the output in seal &cut mode or a force to grasp tissue was applied to the probe.Therefore, cracks developed a contact mark.5.The probe broke due to the load being applied.The definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the evaluation, the thunderbeat 5 mm, 35 cm, front-actuated grip type s exhibited that the tissue pad was worn off.There was no report of patient involvement.